# SDR DLM11001250

- Difficulty date: July 1, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N801DE
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 40,389 hours, 5,501 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Float Switch
- Part number: 61088800
- Part serial: 807522
- Condition: Failed
- Location: Fuel Cell
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

TANK 3 FUEL PUMPS OFF MESSAGE ON CLIMBOUT - REPLACED BOTH FSC UNITS AND 2L FULL FLOAT SWITCH S1-1393
